| Catalog Number |
KE152 |
| Medical Device Problem Code |
Material Rupture (1546)
| Health Effect - Clinical Code |
No Known Impact Or Consequence To Patient (2692)
| Date of Event |
09/22/2017
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Neither the device nor films of applicable imaging studies were returned to the manufacturer for evaluation.Therefore, we are unable to determine the definitive cause of the reported event.A good faith effort will be made to obtain the applicable information relevant to the report.If information is provided in the future, a supplemental report will be issued.
Event or Problem Description
Pre-op diagnosis: vcf (vertebral compression fracture) levels implanted: l1 it was reported that during surgery, the balloon ruptured when the cement touched it.The product came in contact with the patient.No patient complications were reported as the result of the event.